# SDR SWIA202511030624

- Difficulty date: June 24, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# N803SK-9303 LH FUSEWLAGE ABOVE FWD CARGO DOOR. BLENDED AREA IS BETWEEN STGR 18L AND 19L AND FS 549.00 AND 565.00 WITH MAX DEPTH OF .0030. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD ACFT PRACTICES   (C-CHECK RO 11/01/2025)REPAIRED DENT ON LH FUSELAGE ABOVE FWD CARGO DOOR, BETWEEN STGR 18L  AND 19L AND FS549.00 TO FS565.00 REF REO 690-53-31-1038 REV -- DATED 2025-08-11 LEAK CHECK GOOD, NO DEFECTS NOTED. ALL STEPS COMPLIED WITH. COMPLIED WITH FORM M- 337 AND TASK CARD 51-900-1002-SKY, SEE CONTINUE FOR WORK PERFORMED
